# SDR CALA2017092903340

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 79,008 hours, 7,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FOUND LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY FUSE. LIGHTS TESTED GOOD IAW AMM 33-51-00.
